PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 88 | 2 | 181-190
Tytuł artykułu

A family of elliptic ℚ-curves defined over biquadratic fields and their modularity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
88
Numer
2
Strony
181-190
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-05-05
poprawiono
1998-09-29
Twórcy
  • Advanced Research Institute for Science and Engineering, Waseda University, 3-4-1 Ohkubo, Shinjuku-ku, Tokyo 169, Japan
  • Department of Mathematics, School of Science and Engineering, Waseda University, Tokyo, Japan
Bibliografia
  • [1] J. Cremona, Algorithm for Modular Elliptic Curves, 2nd ed., Cambridge Univ. Press, Cambridge, 1997.
  • [2] P. Deligne et M. Rapoport, Les schémas de modules de courbes elliptiques, Lecture Notes in Math. 349, Springer, New York, 1986, 143-316.
  • [3] N. Elkies, A remark on elliptic K-curves, preprint, 1993.
  • [4] B. Gross, Arithmetic on Elliptic Curves with Complex Multiplication, Lecture Notes in Math. 776, Springer, New York, 1980.
  • [5] Y. Hasegawa, K. Hashimoto and F. Momose, Modular Conjecture for ℚ-curves and QM-curves, preprint, 1996.
  • [6] T. Hibino and A. Umegaki, Families of elliptic ℚ-curves defined over number fields with large degrees, Proc. Japan Acad. Ser. A 74 (1998), 20-24.
  • [7] K. Ribet, Abelian varieties over ℚ and modular forms, in: Algebra and Topology 1992 (Taejŏn), KAIST, 1992, 53-79.
  • [8] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Forms, Publ. Math. Soc. Japan 11, Iwanami Shoten, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav88i2p181bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.